MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ELITE IMPL TR HD 26MM +0; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY INTERNATIONAL LTD - 8010379 ELITE IMPL TR HD 26MM +0; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number 2522-26-002
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2020 via tha.Before the surgery, the hospital staff sterilized the devices by cleaning and drying with a machine.It was reported that after sterilization, the staff set out the devices for the surgery, and he/she found that water remained in the 9 trial heads when he/she pulled out the devices from the case.He/she had checked that there was no water in the trial heads when set them in the drying machine.The staff judged poor sterilization because water was remained in the devices despite sterilized by autoclave, and he/she sterilized the devices again.Preventing a recurrence of water¿s remaining, the trial heads were sterilized into small groups.The remaining of water was found at the last minute of the surgery, but barely made using in the surgery.The surgery was completed without any surgical delay.There was no harm to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ELITE IMPL TR HD 26MM +0
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10472916
Report Number1818910-2020-19098
Device Sequence Number2345117
Product Code HWT
UDI-Device Identifier10603295128564
UDI-Public10603295128564
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2522-26-002
Device Catalogue Number252226002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer08/25/2020
11/19/2020
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date09/15/2020
11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1